Jump to content

Early Success


artio

Recommended Posts

Hi everyone!

So, I have been on 50mg of Zoloft for 2 weeks now and I am feeling leaps and bounds better. I feel so much more together and able to cope. My thoughts are more positive than they have been in a long time. It almost makes me gitty to think about it.....BUT, that is kind of the problem.....it feels almost 'too good to be true'. Has anyone else experienced this? I don't know if I am just not used to feeling this way?? I want to enjoy this! But, those little fleeting thoughts that it's not 'real' and that it won't last forever concern me. :(

I am loving this....but I feel like I could be sabatoging it!

Link to comment
Share on other sites

I understand how you feel, i have been on Zoloft 10 days now and whenever i feel better i tell myself " no way, it should take at least several weeks before the medication kicks in" so i start worrying about how am i gonna feel later and whether Zoloft is the right drug or not ! crazy huh ?

I can certainly say that yes i have noticed some improvements, but it's been like an emotional roller coaster, one minute i'm all motivated and happy the second minute i'm questioning weather it's all fake and that i couldn't possibly be happy in such a short time of being on an AD.

Yesterday i had an appointment with my psychiatrist and asked her about this. she said " you are making it sound worse than it really is, nobody can be happy 24/7 and at least you have started feeling better already and that's it good ! enjoy it".

i'm not a professional but i think people with depression and anxiety are addicted to sadness and negative thoughts,bcoz anything that isn't sad or negative seems like a weird feeling for us to experience, i dont know maybe it's just me but whenever i get a top grade at school " and almost always do" i feel even more depressed after a few minutes of being happy and excited. it's like NO I SHOULD NOT BE FEELING GOOD. That's why i'm considering CBT...

Good luck.

Link to comment
Share on other sites

Hi! I've been on sertraline for a few months now. I remember this giddy feeling, it just feels so amazing to feel better. I still am pretty happy not to be deailng with anxiety and depression, thank God :)

Try not to worry about, take one day at a time and use your new focus to work on yourself, give it time I think you will feel more evened out.

Edited by focusnbalance
Link to comment
Share on other sites

Thanks so much for the responses....it helps to know that I'm not alone!

I think you are right, Tamer, that sometimes feeling 'good' is a strange and uncomfortable feeling. Who knew that feeling good is something we may have to 'get used to'!

Thanks, Focusnbalance. Thanks for telling me you experienced the giddy feeling as well and that the sertraline is still working for you! I think you are right and I will try to focus on the 'new me' and what I want for myself. :)

I have been extremely active these last couple of weeks....far more than I was before....I've kept appointments and continue to make them. (an amazing feat for me!) It feels good, and I look forward to more of the same. :)

Link to comment
Share on other sites

Excellent information for me everyone. I'm weening off paxil and it's been horrible, but I'm almost at three day dosages and can now start the zoloft. I am praying for better mods and less anxiety. I've made the decision to do something to help it along rather than just wait in bed for it to get better. I'm going to start exercising and hope a rountine of that nature will help.

I also agree with everyone...happy freels strange and very scary at times. But I'm not giving up.

Link to comment
Share on other sites

  • 4 weeks later...

good for you CrystalClear!

I wanted to update this thread and say that I am still doing extremely well. I still have that gitty feeling and my life is much more full and fulfilling. I even applied for, and was offered a job! I will be working with developmentally challenged adults and can't wait to help them be all they can be in life. I have also started writing a novel (yes, seriously!). On top of that, this is all while experiencing a rather large health scare with my husband who was diagnosed with pericarditis (inflamation of the lining of the heart). It was scary and it has been a long road....5 weeks for him of rest and recovery.....5 weeks of him not working so our finances are strained....BUT, we faced it all with a smile (he was told to stay stress-free as much as possible!) and we are out on the other side now and he is back to work.

I swear if it wasn't for the Zoloft I would have been a puddle on the floor of the ER when we thought he was dying (he had an acute attack brough on by a virus....docs thought it was a heart attack!)......and I would have been in a very low place thinking about our finances and his not working....not knowing when he would be back to work. But the entire time all I could think of was things were happening exactly as they should be. Now, he has recovered, and the event nudged me toward work that I find very fulfilling.

I continue getting out for appointments, juggling 2 kids in school and 2 more adult kids, pets, a new job, house chores and research/writing. Life is good.

I still get this feeling at times, though, that I am VERY busy and I expect that any time I am going to crash.....it's still a little hard to believe this is me -- my life -- but I'm slowly trusting it all.....one day at a time. :)

Link to comment
Share on other sites

That's great news.

I am on Day 7 of 25mg Zoloft.

Although I had these symptoms before taking it, I have them in the morning, along with insomnia.

I wake up trembling, like I am cold.

Diarrhea

Nauseaus / Dry heaves

From my shoulders down my arms feels like a tingly sensation.

I wake up with these all night long. occasionally hot flashes/sweats.

These are symptoms of my anxiety (or whatever is wrong with me, as I had them before starting Zoloft) , but I'm not sure if the Zoloft is making them worse before it gets better.

Edited by NervousNelly1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...